Alert archive / Iowa / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Aug 16, 2015, 11:37 PM CDT for 4 counties in Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2015, 11:37 PM CDT (04:37 UTC)
- Expired
- Aug 17, 2015, 2:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, IA, Ida County, IA, Plymouth County, IA, Woodbury County, IA
The radar
The Sioux Falls radar (KFSD), 135 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 344 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1572 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
214
WGUS53 KFSD 170437
FFWFSD
IAC035-093-149-193-170730-
/O.NEW.KFSD.FF.W.0010.150817T0437Z-150817T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1137 PM CDT SUN AUG 16 2015
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN WOODBURY COUNTY IN WEST CENTRAL IOWA...
CHEROKEE COUNTY IN NORTHWESTERN IOWA...
EASTERN PLYMOUTH COUNTY IN NORTHWESTERN IOWA...
NORTHERN IDA COUNTY IN WEST CENTRAL IOWA...
* UNTIL 230 AM CDT
* AT 1136 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO
THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LE MARS...CHEROKEE...REMSEN...MOVILLE...KINGSLEY...HOLSTEIN...
MARCUS...AURELIA...CORRECTIONVILLE...ANTHON...GALVA...PIERSON...
DANBURY...QUIMBY...WASHTA...CLEGHORN...SMITHLAND...CUSHING...
LARRABEE AND STRUBLE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4290 9620 4290 9540 4247 9539 4247 9567
4222 9567 4221 9608
$$
GILLISPIE2 follow-up statements
178
WGUS73 KFSD 170534
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1234 AM CDT MON AUG 17 2015
IAC035-093-149-193-170730-
/O.CON.KFSD.FF.W.0010.000000T0000Z-150817T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOODBURY IA-CHEROKEE IA-PLYMOUTH IA-IDA IA-
1234 AM CDT MON AUG 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
EASTERN WOODBURY...CHEROKEE...EASTERN PLYMOUTH AND NORTHERN IDA
COUNTIES...
AT 1233 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. UP TO FOUR
INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LE MARS...CHEROKEE...REMSEN...MOVILLE...KINGSLEY...HOLSTEIN...
MARCUS...AURELIA...CORRECTIONVILLE...ANTHON...GALVA...PIERSON...
DANBURY...QUIMBY...WASHTA...CLEGHORN...SMITHLAND...CUSHING...LARRABEE
AND STRUBLE.
ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE AND A HALF INCHES ARE
POSSIBLE IN THE WARNED AREA THROUGH 200 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4290 9620 4290 9540 4247 9539 4247 9567
4222 9567 4221 9608
$$
GILLISPIE895
WGUS73 KFSD 170727
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
227 AM CDT MON AUG 17 2015
IAC035-093-149-193-170735-
/O.EXP.KFSD.FF.W.0010.000000T0000Z-150817T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOODBURY IA-CHEROKEE IA-PLYMOUTH IA-IDA IA-
227 AM CDT MON AUG 17 2015
...THE FLASH FLOOD WARNING FOR EASTERN WOODBURY...CHEROKEE...EASTERN
PLYMOUTH AND NORTHERN IDA COUNTIES WILL EXPIRE AT 230 AM CDT...
THE HEAVY RAIN HAS ENDED. SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE ACROSS THE AREA THROUGH 400 AM CDT...BUT RAINFALL AMOUNTS
AND RATES WILL BE MUCH LIGHTER THAN WHAT WAS EXPERIENCED EARLIER.
REMAIN ON THE LOOKOUT FOR HIGH WATER LEVELS THAT MAY HAVE NOT
RECEDED YET FROM THE EARLIER RAINS.
LAT...LON 4290 9620 4290 9540 4247 9539 4247 9567
4222 9567 4221 9608
$$
GILLISPIEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 11:14 PM CDT, 23 minutes earlier.
Area forecast discussion, Aug 16, 11:14 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 1114 PM CDT SUN AUG 16 2015 .SHORT TERM...(TONIGHT THROUGH MONDAY EVENING) ISSUED AT 923 PM CDT SUN AUG 16 2015 BROAD TROUGHING CRUNCHING DOWN RIDGE ACROSS THE NORTHERN PLAINS THIS AFTERNOON. LOW LEVEL BOUNDARY...REINFORCED BY CONVECTION...NOW PUSHING THROUGH THE LAST OF SW MN...EXTREME NW IA...AND SE SD. ACTUALLY HAS HEATED OUT A BIT MORE THAN EXPECTED IN PARTS OF NW IA....RESULTING IN MLCAPE STILL WEAKLY CAPPED AT MID AFTERNOON FROM 1000-1500 J/KG... WHILE CONVECTION AND CLOUD DEBRIS HAS DIMINISHED SURFACE BASED INSTABILITY...LEAVING WHAT IS LEFT FOR ELEVATED INSTABILITY AT 6.5-7.5 C/KM MID LEVEL LAPSE RATES WITHIN THE RIGHT ENTRANCE REGION OF JET LEADING UPPER TROUGH TO THE NORTH. NOT EXACTLY A STRONGER CONVERGENT OR IMPINGING BOUNDARY TO WORK WITH THROUGH THE LOWER LEVELS...SO EFFECTIVENESS TO REDEVELOP AND TRAIN STORMS SEEMS TO BE DIMINISHED. STORMS SO FAR THIS AFTERNOON HAVE SHOWN A BIT MORE PROGRESSION THAN EXPECTED...AND HAVE AIDED TO GIVE THE FRONTAL BOUNDARY A DECENT PUSH SOUTHWARD. INSTABILITY GRADIENT LIKEWISE HAS FOLLOWED PER SPC ANALYSIS. WHILE THERE IS QUITE A BIT OF PWAT AROUND...THERE IS NOT NEARLY AS MUCH AS THE MODELS WOULD LEAD TO BELIEVE WHEN DRAWING COMPARISON TO RAOBS AND PRE CONVECTIVE SATELLITE DATA. SHOULD BE LARGELY FAVORED FOR CONVECTIVE DEVELOPMENT/ENHANCEMENT ACROSS THE SOUTHEAST OF CURRENT BOUNDARY LOCATION THROUGH THE EVENING AND EVEN LATER IN THE NIGHT...WITH A MUCH MORE SCATTERED THREAT NORTH OF THERE BACK TO THE MID LEVEL BOUNDARY. SEEMS DECISION SHOULD BE FAIRLY STRAIGHTFORWARD TO CLEAR THE NORTHWESTERN TIER OF THE FLASH FLOOD WATCH...GIVEN THE EXTENT OF BOUNDARY PUSH COUPLED WITH THE DEVELOPMENT OF CONVECTION ACROSS SOUTH CENTRAL NEBRASKA WHICH FAVORS THE CLUSTER OF SOUTHWARD SOLUTIONS. THE MOST SOUTHWARD SOLUTIONS WHICH ARE NOT IMPOSSIBLE TO SEE WOULD LIKELY PRECLUDE MUCH OF ANY FLASH FLOOD THREAT...BUT WILL LET THE REMAINDER RIDE UNTIL CAN SEE THAT INDEED THE THREAT IS NONE. OTHERWISE...COULD STILL SEE A MARGINALLY SEVERE STORM ACROSS FAR NORTHEAST NEBRASKA...EXTREME SOUTHEAST SOUTH DAKOTA...AND NORTHWEST IOWA THROUGH EARLY EVENING. MONDAY WILL BRING LINGERING SHOWERS AND STORMS...MAINLY SOUTH OF INTERSTATE 90...DECREASING VERY SLOWLY OVER THE EASTERN PART OF THE AREA. NOT MUCH CHANGE IS EXPECTED FAR SOUTHWEST EXCEPT FOR ACTIVITY POSSIBLY STARTING TO INCREASE LATE IN THE DAY AS A SYSTEM APPROACHES FROM THE WEST. THE NORTH SHOULD BE MOSTLY DRY AND THERE MAY BE SOME SUN LEAKING THROUGH LINGERING CLOUDS. HIGH TEMPERATURES ARE EXPECTED TO BE MOSTLY 70 TO 75. .LONG TERM...(AFTER MIDNIGHT MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 923 PM CDT SUN AUG 16 2015 THE APPROACH OF THE TUESDAY SYSTEM WILL BRING AN INCREASE IN SHOWERS AND STORMS MONDAY NIGHT...WITH THE STORMS OVER THE SOUTHERN PART OF THE AREA. THIS LOOKS LIKE A WIDESPREAD WET SYSTEM FOR TUESDAY INTO TUESDAY NIGHT THOUGH THE SOUTHERN EDGE OF THE AREA...NEAR THE BEST INSTABILITY AND MOISTURE...SHOULD HAVE THE ONLY THREAT OF VERY INTENSE RAIN. POPS TUESDAY WILL BE LIKELY TO UNQUALIFIED OVER ALL OFF THE AREA AND POSSIBLY COULD BE EVEN HIGHER...BUT WITH THE SYSTEM SHOWING A SLIGHT SOUTHWARD TREND ON THE TRACK THE PAST DAY OR SO...AM ALLOWING FOR SOME CHANCE THE PRECIPITATION COULD BE MORE BROKEN UP ESPECIALLY IN THE NORTH. TEMPERATURES WILL BE ON THE COOLING TREND WITH THE COOLER READINGS ESPECIALLY NOTICED IN THE DAYTIME. UPPER 60S TO MID 70S LOOK RIGHT FOR HIGHS MONDAY...WITH 60S TUESDAY. LOWS IN THE MID 50S TO MID 60S LOOK GOOD. WITH THE SYSTEM PULLING OUT...WEDNESDAY LOOKS LIKE A COOL BREEZY AND CHILLY FEELING DAY WITH POSSIBLE LINGERING LIGHT SHOWERS MAINLY EAST. THURSDAY AND FRIDAY LOOK DRY AND STARTING COOL WITH A WARMING TREND...THE WARMING MOST NOTICED DURING SUNSHINE FILLED DAYS. THE APPROACH OF ANOTHER SYSTEM INCLUDING A COLD FRONT FROM THE NORTHWEST SHOULD BRING SOME SHOWERS AND STORMS OVER THE WEEKEND WITH ANOTHER TURN TO COOLER SUNDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1112 PM CDT SUN AUG 16 2015 SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SLOWLY DRIFT SOUTHEAST THROUGH THE NIGHT...WITH A DECENT CHANCE FOR MAINLY DRY CONDITIONS AT ALL THREE TAF SITE THROUGH AT LEAST TOMORROW MORNING. THERE WILL BE SOME OCCASIONAL MVFR CEILINGS...ESPECIALLY AT KSUX AND POSSIBLY KFSD. THESE CEILINGS SHOULD IMPROVE SHORTLY AFTER SUNSET BUT CLOSER TO THE BOUNDARY AT KSUX THEY MAY HOLD ON LONGER. WILL BE SOMETHING THAT NEEDS TO BE WATCHED. THE NEXT BETTER CHANCE FOR THUNDERSTORMS SHOULD BE TOWARDS THE END OF THE TAF PERIOD. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...CHAPMAN LONG TERM... AVIATION...08
Hazardous weather outlook, Aug 16, 5:35 AM CDT, 18 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 535 AM CDT SUN AUG 16 2015 MNZ071-072-080-081-097-098-SDZ038>040-050-052>065-171045- LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-PIPESTONE-ROCK-BEADLE- KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY- BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS- HUTCHINSON- 535 AM CDT SUN AUG 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT OCCASIONAL SHOWERS AND THUNDERSTORMS WILL BE PREVALENT TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT INDIVIDUAL STRONG CELLS COULD PRODUCE SOME ISOLATED HEAVY RAIN OVER A FEW SPOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RAINFALL WITH EMBEDDED THUNDERSTORMS ARE EXPECTED FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TODAY OR TONIGHT. IAZ001-012-MNZ089-NEZ013-SDZ066>071-171045- LYON IA-SIOUX-NOBLES-DIXON-TURNER-LINCOLN SD-BON HOMME-YANKTON- CLAY SD-UNION- 535 AM CDT SUN AUG 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A SEVERE WEATHER RISK EXISTS THIS AFTERNOON AND EVENING WHICH IS CONDITIONAL ON HEATING. IF THE ATMOSPHERE CAN HEAT UP ENOUGH TO DESTABILIZE...THEN A SOME STORMS COULD REACH SEVERE LIMITS WITH HAIL UP TO THE SIZE OF QUARTERS AND 60 MPH WINDS. IN ADDITION... LOCALIZED HEAVY RAINFALL IS POSSIBLE WHICH COULD CAUSE SOME URBAN FLOODING IN POOR DRAINAGE AREAS OR SMALL STREAMS TO RISE. UNDER THE STRONGEST CELLS...1 TO 2 INCHES OF RAIN COULD OCCUR IN AN HOUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS ARE LIKELY TUESDAY AND TUESDAY NIGHT. STORMS ARE NOT EXPECTED TO BE SEVERE BUT COULD PRODUCE ISOLATED HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. IAZ002-003-013-014-020>022-031-032-MNZ090-NEZ014-171045- OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-BUENA VISTA- WOODBURY-IDA-JACKSON-DAKOTA- 535 AM CDT SUN AUG 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT A SEVERE WEATHER RISK EXISTS THIS AFTERNOON AND EVENING WHICH IS CONDITIONAL ON HEATING. IF THE ATMOSPHERE CAN HEAT UP ENOUGH TO DESTABILIZE...THEN A SOME STORMS COULD REACH SEVERE LIMITS WITH HAIL UP TO THE SIZE OF QUARTERS AND 60 MPH WINDS. IN ADDITION... LOCALIZED HEAVY RAINFALL IS POSSIBLE WHICH COULD CAUSE SOME URBAN FLOODING IN POOR DRAINAGE AREAS OR SMALL STREAMS TO RISE. UNDER THE STRONGEST CELLS...1 TO 2 INCHES OF RAIN COULD OCCUR IN AN HOUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW STORMS COULD BE MARGINALLY SEVERE ON TUESDAY AS A STRONG COLD FRONT PASSES THROUGH. IN ADDITION A FEW STORMS COULD PRODUCE LOCALIZED HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Aug 16, 7:48 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
748 PM CDT SUN AUG 16 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HEAVY RAIN SIOUX CITY 42.50N 96.39W
08/16/2015 M2.20 INCH WOODBURY IA PUBLIC
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Aug 16, 7:50 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
750 PM CDT SUN AUG 16 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD SIOUX CITY 42.50N 96.39W
08/16/2015 WOODBURY IA EMERGENCY MNGR
STREET FLOODING WITH STANDING WATER 2 FEET
DEEP IN CENTRAL PARTS OF THE CITY.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Aug 16, 9:14 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
914 PM CDT SUN AUG 16 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HEAVY RAIN 2 NNE SIOUX CITY 42.53N 96.38W
08/16/2015 M1.42 INCH WOODBURY IA AMATEUR RADIO
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Aug 16, 10:32 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1032 PM CDT SUN AUG 16 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM HEAVY RAIN 1 SW SIOUX CITY 42.49N 96.41W
08/16/2015 M2.71 INCH WOODBURY IA PUBLIC
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Aug 16, 10:37 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1037 PM CDT SUN AUG 16 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1 W DUNDEE 43.84N 95.49W
08/16/2015 E5.00 INCH NOBLES MN PUBLIC
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Aug 16, 10:40 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1040 PM CDT SUN AUG 16 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN HERON LAKE 43.80N 95.32W
08/16/2015 E3.50 INCH JACKSON MN PUBLIC
&&
NWS SIOUX FALLS SD
IRIS SYSTEMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 7:10 PM CDT | Flash Flood Warning | FSD | Woodbury | 3 hr |
| Aug 17, 6:28 AM CDT | Areal Flood Warning | FSD | Cherokee, Plymouth | 48 hr |
| Aug 17, 4:47 PM CDT | River Flood Warning | FSD | Monona, Woodbury | 59 hr |
Nearby
Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.